Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bruises on inner thighs, diagnosed with anemia. On iron pills. Causes for symptoms?

I have been noticing several unexplained bruises on my inner thighs over the past couple weeks. This morning I woke up with 2 the size of a nickel on my right inner thigh and they hurt, unlike the other ones. I was diagnosed with anemia 4 weeks ago but have been faithful with my iron pill everyday. Could this be an side effect of the anemia or something else?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query

i can feel your concerns

spontaneous bruises are not the consequence of anaemia

usually they result either due to decrease platelet count or as a result of some clotting factor deficiency

i would like to know if you have any family history of bleeding disorder?

i recommend that you consult your doctor for proper clinical examination

have a routein complete blood count to verify platelet count and coagulation profile after consulting your doctor
wishing you speedy recovery

i am available for your help
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor